MathSciNet Relay Station
MathSciNet bibliographic data
MR332721 12A50 (12A35)
Metsänkylä, T. Class numbers and $\mu $-invariants of cyclotomic fields. Proc. Amer. Math. Soc. 43 (1974), 299–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement